# SDR 98ZZZX2735

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 2 PYLON YOKE HAS SLIGHT SURFACE CORROSION IN CENTER OF YOKE.  REMOVED CORROSION FROM SURFACE OF NR 2 PYLON YOKE CENTER AND COATED SURFACE WITH CARBOLINE.
